# SDR SWIA202264979

- Difficulty date: March 14, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N246SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000607
- Aircraft time: 13,155 hours, 9,448 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BIRDSTRIKE INSPECTION FOUND THE FOLLOWING DAMAGE:  A DENT JUST FORWARD OF FRAME 3 AND JUST BELOW STRINGER 20R. THE DENT MEASURES 3.5 INCHES WIDE AND 3.5 INCHES LONG AND IS 0.10 INCH DEEP. IT IS 0.125 INCH FROM THE RIVETS ON FRAME 3 AND 4.25 INCHES FROM THE RIVETS IN STRINGER 20R. THERE IS A CREASE IN THE SKIN ON THE FORWARD SIDE OF FRAME 3. *** THIS HAS BEEN DETERMINED TO BE A MAJOR REPAIR PER GMM 3-26, FORM M-337 WILL BE REQUIRED.    (FILED- CLOSED)   PERFORMED DOUBLER REPAIR AT FWD FUSELAGE FRAME 3 BETWEEN STGR26R AND STGR28R IN REFERENCE TO ERJ175 SRM 53-10-01 AND  ETD2022-170-009232 REV.:/ DATED MARCH 15, 2022.  /  - REFER TO CP 24494398 FOR EDDY CURRENT INSPECTION OF REPAIR CUT-OUT.  /  - REFER TO CP 24501600 FOR SURFACE FINISH.  /  - REFER TO CP 24495802 FOR PRESSURIZATION CHECK.
